# SDR 842008N341CS

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: General aviation
- Aircraft: N341CS
- Make and model: Cessna 550
- Aircraft serial: 5501106
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LOW BRAKE PRESSURE AND ANTI-SKID INOP ANNUNCIATORS ILLUMINATED IN FLIGHT.  AN EMERGENCY WAS DECLARED.  DURING LANDING ROLL OUT BRAKE PRESSURE CAME BACK AND LIGHTS EXTINGUISHED.  THE BRAKES WERE BLED, A SMALL AMOUNT OF AIR NOTED.  OPERATIONAL CHECK OK.  ACFT MADE THREE TAKEOFFS AND LANDINGS WITH NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  (S)
